# SDR DALA2024082008286

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 21,464 hours, 10,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3012, EMERGENCY AISLE LIGHTS HANGING LOOSE UNDERNEATH 35C, 38C SEATS. CORRECTIVE ACTION: SECURED LOOSE TRIM UNDERSEAT SEAT 35C SND 38C. (LP 0509052)
